# SDR IPXA2023070193574

- Difficulty date: June 7, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lever
- Part number: ARC2532501
- Condition: Worn
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING A/C SIDE I/B FLAP I/B ACTUATOR MOUNT BOTH BUSHING ARE MIGRATED AT STA XIFH=116.850.REPAIRED BOTH LUG BORE AT THE L/H WING A/C SIDE I/B FLAP I/B ACTUATOR MOUNT AT STA XIFH=116.850 IAW VTSAA EA 011-5700-01-A9982 I/R AND UPS EO MD11-5740-87384-A DATED 06/28/23 (MINOR)
